# SDR SWAA2020032442736

- Difficulty date: February 26, 2020
- Submitted: March 24, 2020
- Operation: Air carrier
- Aircraft: N798SW
- Make and model: Boeing 737-7AD
- Aircraft serial: 28436
- Aircraft time: 69,451 hours, 41,534 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Part number: 146A1260
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION***  ACB RIB ATTACH ANGLE, BS 747 RBL 15 , WL 150         REMOVED AND REPLACED A.C.B CLIP ANGLE BS 747 RBL 15, WL 150, IAW SRM 51-40-02, PARA 4.B, AND DWG 146A1260 REV A. 59899U, 13 MA 20.
